# SDR FDEA201101250358

- Difficulty date: January 25, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,760 hours, 37,180 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651633913
- Condition: Dented
- Location: Bs 970 S25-27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, FRAME AT BS 970 IS DENTED BETWEEN STR 25L-STR 27L.  CUT OUT DAMAGED AREA IAW   SRM REV 103, 51-10-1. FABRICATED DOUBLER IAW SRM 51-40-3 FIG 1 AND 53-10-2 FIG 5. INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 51-40-3 FIG 1.
